The Ramanujan Journal

, Volume 37, Issue 3, pp 597–615 | Cite as

Representation of integers by a family of cubic forms II

  • Manoj Verma


In an earlier paper Verma (Ramanujan J 2014), we derived asymptotic formulas for the number of representations of zero and of large positive integers by the cubic forms in seven variables which can be written as \(L_1(x_1,x_2,x_3) Q_1(x_1,x_2,x_3)+ L_2(x_4,x_5,x_6) Q_2(x_4,x_5,x_6) + a_7 x_7^3,\) where \(L_1\) and \(L_2\) are linear forms, \(Q_1\) and \(Q_2\) are quadratic forms, and \(a_7\) is a non-zero integer and for which certain quantities related to \(L_1Q_1\) and \(L_2Q_2\) were non-zero. In this paper, we consider the case when one or both of these quantities is zero but \(L_1Q_1\) and \(L_2Q_2\) are still non-degenerate cubic forms in three variables.

Mathematics Subject Classification

Primary 11D45 Secondary 11D85 11P55 



I would like to thank Prof. Robert C. Vaughan for many useful discussions and the referee for useful comments and suggestions.


  1. 1.
    Franke, J., Manin, YuI, Tschinkel, Yu.: Rational points of bounded height on Fano varieties. Invent. Math. 95(2), 421–435 (1989)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Vaughan, R.C.: The Hardy–Littlewood Method, 2nd edn. Cambridge Tracts in Mathematics, vol. 125. Cambridge University Press, Cambridge (1997)Google Scholar
  3. 3.
    Vaughan, R.C.: Integer points on elliptic curves. Rocky Mt. J. Math. (to appear).Google Scholar
  4. 4.
    Verma, M.: Representation of integers by a family of cubic forms. Ramanujan J. 34(1), 11–38 (2014)Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Institute of Mathematical SciencesChennaiIndia

Personalised recommendations